Approximate dilations
Compositio Mathematica, Volume 86 (1993) no. 1, p. 107-120
@article{CM_1993__86_1_107_0,
     author = {Dotto, Oclide Jos\'e},
     title = {Approximate dilations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {1},
     year = {1993},
     pages = {107-120},
     zbl = {0814.60001},
     mrnumber = {1214658},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_1_107_0}
}
Dotto, Oclide José. Approximate dilations. Compositio Mathematica, Volume 86 (1993) no. 1, pp. 107-120. http://www.numdam.org/item/CM_1993__86_1_107_0/

[1] N. Bourbaki: Intégration, Chap. 1, 2, 3, 4, Hermann, Paris, 1968.

[2] O.J. Dotto: An extension of a Meyer theorem, Portugaliae Mathematica 42, fasc. 2 (1983-1984). | MR 819446 | Zbl 0571.60004

[3] E. Hewitt and K. Stromberg: Real and Abstract Analysis, Springer-Verlag, New York, 1965. | MR 367121 | Zbl 0137.03202

[4] J.H.B. Kemperman: On the role of duality in the theory of moments, Proceeding Intern. Symp. Semi-infinite Programming and Applications, Springer-Verlag, 1982. | MR 709269 | Zbl 0518.60005